# SDR GTIA030160

- Difficulty date: March 13, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- Engine: Pwa JT8D
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE WILL NOT RELEASE WHILE ACCOMPLISHING STEP D OF WORKCARD N53038.  RE-RIGGED TAILCONE PULL CABLE AT THE PULL CABLE HOUSING, OPS CHECKED GOOD.
